Towards an Iterative Algorithm for the Optimal Boundary Coverage of a 3D Environment

Item Type: Article
MIUR type: Article > Journal article
Title: Towards an Iterative Algorithm for the Optimal Boundary Coverage of a 3D Environment
Authors string: Bottino A.
University authors:
Referee type: Not specified type
Publisher: Springer
Volume: 5856
Page Range: pp. 707-715
Number of Pages: 9
ISSN: 0302-9743
Date: 2009
Status: Published
Language of publication: English
Uncontrolled Keywords:
Departments (original): DAUIN - Control and Computer Engineering
Departments: DAUIN - Department of Control and Computer Engineering
Related URLs:
Subjects: Area 09 - Ingegneria industriale e dell'informazione > SISTEMI DI ELABORAZIONE DELLE INFORMAZIONI
Date Deposited: 09 Sep 2009 14:09
Last Modified: 14 Mar 2014 08:09
Id Number (DOI): 10.1007/978-3-642-10268-4_83
Linksolver URL: Linksolver link

This field presents the citations number present on Scopus and Web of Science databases e links to the remote records. Also Google Scholar link is present.

There may be discrepancies with respect to the data in databases for the following reasons:

  • Differences from fields (title, year,...) in UGOV and those in the databases.
  • PORTO citations are extracted monthly. The db is in real time
  • The WoS citation number reflect the collections subscribed by Politecnico (Science citation index Expanded and Conference Proceedings Citation Index)

For informations contact scrivia/porto



[img] PDF (58346_UPLOAD) - Postprint
Document access: Not visible (accessible only to the record owner)
Licence: Not public - Private access / Restricted.

Download (910Kb) | Send a request to the author for a copy of the paper
PDF (Author_version) - Postprint
Document access: Anyone
Licence: Public - All rights reserved.

Download (549Kb) | Preview

Actions (login required)

View Item View Item

Document Downloads

More statistics for this item...